# SDR SIMA20120730007

- Difficulty date: July 30, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 25,807 hours, 22,501 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Failed
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2720, CREW REPORTED THAT SHORTLY AFTER TAKEOFF THEY RECEIVED A BLEED LEAK 1 MESSAGE.  RAN EPC BLEED LEAK CHECK LIST.  DECLARED AN EMERGENCY AND LEVELED OFF AT 5100 FT AND CONTINUED CHECKLIST IN AOM1.  RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED AMM TASK FOR LEFT FUSELAGE AIR BLEED DUCT LEAK TEST 36-00-00 UP TO AND INCLUDING STEP 19.  FOUND JOINTS LEAKING.  REMOVED AND REPLACED O-RINGS IAW AMM 36-11-10.  REMOVED AND REPLACED CHECK VALVE IAW AMM 36-12-02, NO LEAKS NOTED AT THIS TIME AT THE CHECK VALVE.  AIRCRAFT RETURNED TO SERVICE.
